Alert archive / Kentucky / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 63, NWS Jackson, KY

May 9, 2003Letcher County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 9, 2003, 1:17 AM EDT for Letcher County, Kentucky. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2003, 1:17 AM EDT (05:17 UTC)
Expired
May 9, 2003, 2:00 AM EDT
In force
43 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Letcher County, KY

The radar

The Jackson,KY radar (KJKL), 62 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2003-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2003-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 090517
SVRJKL
KYC133-090600-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
117 AM EDT FRI MAY 9 2003

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LETCHER COUNTY

* UNTIL 200 AM EDT

* AT 117 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM NEAR ELKO...
  OR 9 MILES WEST OF WHITESBURG...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DONGOLA AROUND 125 AM EDT.
  MAYKING AROUND 130 AM EDT.
  PAYNE GAP AROUND 135 AM EDT.

THIS IS A DANGEROUS STORM. THIS SEVERE THUNDERSTORM IS CAPABLE OF 
PRODUCING WINDS UP TO 70 MPH AND HAIL UP TO THE SIZE OF PENNIES.

IF SEVERE WEATHER APPROACHES YOUR AREA GO INSIDE A STURDY SHELTER.

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3723 8303 3705 8308 3699 8284 3718 8256

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 9:00 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 8, 9:00 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
900 PM EDT THU MAY 8 2003

JUST A QUICK UPDATE TO ZONES...EVERYTHING ON TRACK WITH 50 POPS
TONIGHT. SCATTERED STORMS MOVING INTO AREA FROM CENTRAL KY. WILL
HAVE TO KEEP AN EYE ON THE SUPERCELL IN CENTRAL KY...NOW MOVING ESE.
NO WEATHER WATCHES AS OF NOW...BUT MAY BE AN ISSUE LATER THIS
EVENING. OTHERWISE...ONLY A FEW PATCHES OF SHOWERS AND THUNDERSTORMS
IN AND AROUND THE CWA.

TEMPS LOOK GOOD. ONLY ADJUSTMENT WAS TO DEW POINT TEMPS...WHICH WERE
RUNNING ABOUT 10 DEGREES LOW IN THE GRIDS. ALSO ADJUSTED WINDS JUST
A BIT FOR OVERNIGHT AND SECOND PERIOD TOMORROW ON SELECTED ZONES.

ZONES OUT SOON...AS WELL AS UPDATED RDF.

.JKL...NONE.

RAY

=====================================================================
PREVIOUS DISCUSSIONS
=====================================================================
259 PM EDT THU MAY 8 2003

SFC CHART THIS MORNING HAD A FNTL BNDRY JUST NORTH OF THE OH RVR AND
A DWPT BNDRY ACROSS NRN AR/WRN TN/NRN AL. BY 18Z THAT FNTL BNDRY HAD
MOVED TO CNTRL IL/IN/OH/PA WHILE THE DWPT BNDRY WAS ALMOST BISECTING
KY FROM E TO W. THIS SHOULD ALLOW THE TRACK OF THE TSRA IN WRN KY/TN
TO CONTINUE THEIR ERN TRACK AND WILL PROVIDE THE IMPETUS FOR
TSRA/SHRA IN ERN KY TONIGHT. CURRENT SPEED OF STORMS IN WRN KY WOULD
PUT PCPN ALONG OR NEAR I-75 BY APPROX 22Z.

HAVE FOLLOWED GFS FOR THE MOST PART BUT MODIFIED TEMPS AND POPS
SLIGHTLY TO MERGE BETTER WITH SURROUNDING OFFICES. SHRA/TSRA ARE
GOING TO BE A PART OF THE FCST THRU EARLY SUN NITE WITH A DRY PD
THRU WED NITE. THIS SHOULD ALLOW ERN KY TO DRY OUT SLIGHTLY. AT THE
CURRENT TIME THERE IS NO FFA FOR ERN KY ALTHOUGH ALL OF KY IS IN AN
AREA OF POSSIBLE EXCESSIVE RAINFALL AND THE GROUND IS ALREADY NEARLY
SATURATED. RIVER FLOODING IS NOT EXPECTED BUT THERE COULD BE SOME
LOCALIZED FLOOD PROBLEMS WITH THE STRONGER STORMS...ESP IF TRAINING
ALONG THE E/W BNDRY SHOULD CONTINUE. MOST STRONGER STORMS APPEARS TO
BE TRACKING TO THE N OF E BUT ADDITIONAL STORMS INITIATE ALONG OR
NEAR THE BNDRY BEFORE DEPARTING TO THE NE.

LOOK FOR FRI/SAT TO BE QUITE WARM WITH TEMPS IN THE 80S BEFORE THE
MAJOR COLD FNT ON SUN DROP HIGHS BACK TO MORE NORMAL READINGS. IN
THE SAME VEIN LOOK FOR LOWS IN THE 60S THRU SUN MORN WITH READINGS
THE REST OF THE WEEK IN THE UPPER 40S TO LOWER 50S.

DUSTY

=====================================================================
1049 AM EDT THU MAY 8 2003

VISIBILITIES CONTINUE TO IMPROVE ACROSS THE AREA THIS MORNING.
LATEST SFC CHART SHOWING WARM FRONT...MORE LIKE A DEWPOINT
FRONT...EXTENDING FROM THE MO/AR BORDER SOUTHEAST ACROSS SW
TENNESSEE DOWN INTO ALABAMA AND GEORGIA.  THIS BOUNDARY WILL
CONTINUE TO MOVE NORTH TODAY PLACING US IN THE WARM SECTOR BY LATE
AFTERNOON.  MAIN FORECAST PROBLEM CONTINUES TO BE PRECIP CHANCES
LATER THIS AFTERNOON.  CURRENT FORECAST HAS GRADIENT PROPS WITH THE
HIGHEST IN THE SOUTH AND LOWEST ACROSS THE EAST.

INITIALLY WELL BE CAPPED THIS MORNING AND EARLY THIS
AFTERNOON...WITH THE LID AROUND THE 800 HPA LEVEL.  WITH
DIFFERENTIAL HEATING THIS AFTERNOON...MODELS ERODE THIS CAP BY 18Z
AND WE SHOULD SEE SOME SCATTERED THUNDERSTORM ACTIVITY BREAK OUT.
ADDITIONALLY...WEAK H5 VORT PASSING THROUGH WILL ALSO HELP SOMEWHAT.
LATEST SWODY1 HAS WESTERN THIRD OF OUR CWA IN A SLIGHT RISK.  WILL
UPDATE HWO EARLY THIS AFTERNOON WITH NEXT SWODY1 UPDATE.  MAIN
THREAT WITH THIS AFTERNOONS ACTIVITY WILL BE HAIL AND DAMAGING
WINDS...WITH HIGH BUOYANCY/WEAK SHEAR ENVIRONMENT.

OTHERWISE...CURRENT ZONES LOOK GOOD AND WILL UPDATE TO REMOVE
MORNING WORDING.  NEW GRIDS ALREADY AVAILABLE...TEXT PRODUCTS OUT BY
11 AM.

JARVIS

---------------------------------------------------------------------
245 AM EDT THU MAY 8 2003

4Z SFC ANALYSIS HAD AN AREA OF LOW PRESSURE OVER IN...WITH A COLD
FRONT TRAILING SW INTO OK AND BECOMING STATIONARY. A STATIONARY
FRONT EXTENDED EAST TO LOW PRESSURE NEAR NEW YORK CITY. HIGH
PRESSURE WAS LOCATED OVER NE GA/UPSTATE SC.

THE UPPER PATTERN BY FRIDAY MORNING RESEMBLES SUNDAY WITH S/WV
ENERGY MOVING OUT OF THE MEAN WESTERN US TROUGH AND CLOSING OFF OVER
THE NORTHERN PLAINS. IN RESPONSE...CYCLOGENESIS IS EXPECTED OVER THE
PLAINS STATES WITH THE SFC LOW OCCLUDING OVER THE UPPER MS VALLEY ON
SATURDAY MORNING. AS THE WESTERN US TROUGH GRADUALLY MOVES EAST INTO
THE ROCKIES AND THEN INTO THE PLAINS ANOTHER DEEP SFC LOW WILL
DEVELOP ON SATURDAY ON THE PREVIOUSLY MENTIONED SYSTEMS COLD FRONT
AND TRACK INTO THE NORTHERN GREAT LAKES ON SUN.

TODAY...CHALLENGES CENTER AROUND POPS AND STRONG TO SEVERE
THUNDERSTORM POTENTIAL. GFS AND ETA BOTH PUSH A VORT ACROSS THE
REGION TOMORROW AFTERNOON/EVENING. THE GFS IS A BIT MORE POTENT WITH
THIS VORT. GUIDANCE POPS SEEM RATHER LOW TODAY AND WILL PROBABLY GO
WITH 50 POPS OVER THE TN BORDER...40 CENTRAL AND 20 OR 30 EAST. META
FORECAST INDICATE THE ATMOSPHERE WILL BE CAPPED THROUGH MID
AFTERNOON. HOWEVER AROUND 21Z...META FORECASTS CAPES APPROACHING
2000 J/KG IN THE SW...WITH MID LEVEL FLOW OF AROUND 45 KTS. WET BULB
ZERO HEIGHTS WILL ALSO BE AROUND 10K FEET. SO SOME PULSE TERRAIN
INDUCED STORMS ARE EXPECTED WITH SOME RISK OF HAIL AND STRONG WIND
GUSTS. A CLUSTER OR PERHAPS A LINE OF STORMS IS POSSIBLE AS THE MID
LEVEL SHORTWAVE MOVES ACROSS THE REGION. SPC HAS PLACED ALL OF THE
CWA IN A SLIGHT RISK FOR TODAY AND TONIGHT.

TONIGHT...THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL LINGER
ESPECIALLY OVER THE EASTERN ZONES UNTIL SW/V PASSES. THE REGION WILL
BE UNDER SOME UPPER RIDGING AFTER THE SW/V PASSES PRECIP CHANCES
SHOULD REALLY DROP OFF BY MIDNIGHT. SOME PATCHY FOG WILL BE POSSIBLE
LATER TONIGHT AS WELL...ESPECIALLY IN AREAS THAT GET PRECIP LATER
TODAY/THIS EVENING.

FRI/FRI NIGHT...THE REGION WILL BE IN THE WARM SECTOR...WITH COLD
FRONT TO THE WEST OF THE MS VALLEY AND WARM FRONT ACROSS OH. META
FORECAST SOUNDINGS AGAIN SHOW DECENT CAPES/LIS WITH SOME
DIRECTIONAL SHEAR AS WELL. A WEAK SW/V IS FORECAST TO ATTEMPT TO
ROUND THE RIDGE. ALTHOUGH FORCING WILL BE SOMEWHAT LIMITED...
INSTABILITY PARAMETERS AND DIFFERENTIAL HEATING FROM TERRAIN SHOULD
LEAD TO AT LEAST SOME PULSE TYPE STORMS AGAIN DURING THE LATE
AFTERNOON. WARM ADVECTION IN THE 850 TO 700 MB LAYER MAY LEAD TO
SOME CAPPING. CHANCE POPS STILL LOOK GOOD. MINOR SW/VS PASSING
THROUGH THE OH VALLEY WILL BRING A CONTINUED CHANCE FOR SHOWERS AND
THUNDERSTORMS ON FRI NIGHT.

SATURDAY...POSSIBLE DEBRIS CLOUDS FROM FRI NIGHT CONVECTION COULD
LIMIT MAX TEMPS DURING THE DAY ON SATURDAY. AGAIN...MORE SHORTWAVES
MOVE THROUGH THE OH VALLEY. NORTHERN COUNTIES WILL HAVE THE BEST
CHANCE FOR SHOWERS AND THUNDERSTORMS AS THEY WILL BE CLOSER TO THE
VORT TRACKS. HIGHS AGAIN SHOULD APPROACH THE MID 80S ON SW WARM
ADVECTION FLOW.

EXTENDED...DEPENDING ON TIMING OF SFC FRONT AND CLOUD COVER POSSIBLY
LIMITING DAYTIME HEATING...SUNDAY COULD BE ANOTHER ACTIVE DAY AS A
POTENT SW/V AND COLD FRONT MOVE INTO THE EASTERN UNITED STATES. 0Z
GFS IS ABOUT 6 HOURS FASTER WITH THE FRONT THAN THE ETA AT THAT
TIME. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED ALONG THE
FRONT. POPS WILL BE RAISED TO 50% FOR SUN AND DROPPED A BIT FOR SUN
NIGHT. NO OTHER SIGNIFICANT CHANGES TO CURRENT EXTENDED FORECAST
PLANNED.

PELTON
Hazardous weather outlook, May 8, 9:24 PM EDT, 3 hours 53 minutes before
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-091100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
924 PM EDT THU MAY 8 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL INCREASE ACROSS SOUTHEAST KENTUCKY
OVERNIGHT...AS A COMPLEX OF THUNDERSTORMS MOVES SOUTHEAST ACROSS
THE REGION. THIS COMPLEX OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE
HAIL GREATER THAN QUARTER SIZE...AND WIND GUSTS OVER 60 MPH.
WHILE THE GREATEST THREAT FOR SEVERE WEATHER WILL BE SOUTHWEST OF A
STANTON TO WHITESBURG LINE...THE STORM PREDICTION CENTER HAS
INDICATED THAT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS
ALL OF EASTERN KENTUCKY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY OVER MUCH
OF EASTERN KENTUCKY. THE THREAT AREA LIES ALONG AND NORTH OF A MOUNT
VERNON TO HARLAN LINE. THE MAIN THREAT FROM THUNDERSTORMS ON FRIDAY
WILL BE STRONG WINDS AND POSSIBLY SOME LARGE HAIL. SOME OF THE
STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN.

THE CHANCE FOR THUNDERSTORMS CONTINUES FOR FRIDAY NIGHT INTO SUNDAY.
SOME OF THESE STORMS COULD BE STRONG AND POSSIBLY APPROACH SEVERE
LIMITS...ESPECIALLY ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT OFFICIALS ARE ENCOURAGED TO REPORT
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON
THIS AFTERNOON AND EVENING.

JARVIS/HYSELL

In the hours before

Local storm report, May 8, 11:12 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON, KY
1112 PM EDT THU MAY 8 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1025 PM    1 N WHITLEY CITY          KY   .75 INCH HAIL
05/08/03   MCCREARY                       REPORTED BY STORM
                                          SPOTTER

GEOGERIAN
Local storm report, May 8, 11:53 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON, KY
1153 PM EDT THU MAY 8 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1144 PM    WHICK                     KY   .75 INCH HAIL
05/08/03   BREATHITT                      REPORTED BY
                                          STORM SPOTTER

GEOGERIAN
Local storm report, May 9, 12:03 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON, KY
1203 AM EDT FRI MAY 9 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1156 PM    SHIRLEY                   KY   .75 INCH HAIL
05/08/03   JACKSON                        REPORTED BY
                                          STORM SPOTTER

GEOGERIAN
Local storm report, May 9, 12:40 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON, KY
1240 AM EDT FRI MAY 9 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1214 PM    1 S IDA MAE               KY   1.00 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          911 DISPATCH

1214 AM    IDA MAE                   KY   1.75 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          STORM SPOTTER

1215 AM    2 W BEATTYVILLE           KY   1.00 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          911 DISPATCH

1220 AM    BEATTYVILLE               KY   1.00 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          NWS EMPLOYEE

1221 AM    BOONEVILLE                KY   .75 INCH HAIL
05/09/03   OWSLEY                         REPORTED BY
                                          RESCUE SQUAD

1215 AM    BOONEVILLE                KY   .75 INCH HAIL
05/09/03   OWSLEY                         REPORTED BY
                                          PUBLIC

GEOGERIAN
Local storm report, May 9, 12:40 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON, KY
1240 AM EDT FRI MAY 9 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1214 AM    1 S IDA MAE               KY   1.00 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          911 DISPATCH

1214 AM    IDA MAE                   KY   1.75 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          STORM SPOTTER

1215 AM    2 W BEATTYVILLE           KY   1.00 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          911 DISPATCH

1220 AM    BEATTYVILLE               KY   1.00 INCH HAIL
05/09/03   LEE                            REPORTED BY
                                          NWS EMPLOYEE

1221 AM    BOONEVILLE                KY   .75 INCH HAIL
05/09/03   OWSLEY                         REPORTED BY
                                          RESCUE SQUAD

1215 AM    BOONEVILLE                KY   .75 INCH HAIL
05/09/03   OWSLEY                         REPORTED BY
                                          PUBLIC

...CORRECTED TIME...

GEOGERIAN
Local storm report, May 9, 1:15 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON, KY
115 AM EDT FRI MAY 9 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1235 AM    1 S BOONEVILLE            KY   WIND DAMAGE
05/09/03   OWSLEY                         TREES BLOWN DOWN ON A
                                          HOUSE REPORTED BY EM

GEOGERIAN

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 11:39 PM EDTSevere Thunderstorm WarningJKLBreathitt, Perry51 min
May 8, 11:50 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson40 min
May 9, 12:08 AM EDTSevere Thunderstorm WarningJKLOwsley37 min
May 9, 12:10 AM EDTSevere Thunderstorm WarningJKLLee50 min
May 9, 12:26 AM EDTSevere Thunderstorm WarningJKLBreathitt, Perry49 min
May 9, 6:29 PM EDTSevere Thunderstorm WarningJKLBath, Montgomery61 min
May 9, 7:04 PM EDTSevere Thunderstorm WarningJKLMenifee, Powell56 min
May 9, 7:30 PM EDTSevere Thunderstorm WarningJKLMorgan, Wolfe45 min
May 9, 7:31 PM EDTSevere Thunderstorm WarningJKLMorgan, Wolfe44 min
May 9, 7:47 PM EDTSevere Thunderstorm WarningJKLMagoffin43 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.